Journal of the Mathematical Society of Japan (JMSJ)

Journal Overview
Editorial Board
Submission
Subscription
Current&Coming Issues
Articles in Press
Online Index (1948-)
Outstanding Paper Prize
Project Euclid
J-stage

Online Index (1948-Present)

Vol. 68, No. 3 (July, 2016)
J.Itoh; K.Kiyohara Thread construction revisited 917−938
I.Okada The inner boundary of random walk range 939−959
K.Iwasaki; S.Okada On an orbifold Hamiltonian structure for the first Painlevé equation 961−974
A.Degtyarev; I.Shimada On the topology of projective subspaces in complex Fermat varieties 975−996
E.Loubeau; C.Oniciuc Constant mean curvature proper-biharmonic surfaces of constant Gaussian curvature in spheres 997−1024
Z.Jelonek; T.Lenarcik On the set of fixed points of a polynomial automorphism 1025−1031
K.Kishimoto; T.Shibuya; T.Tsukamoto Simple ribbon fusions and genera of links 1033−1045
M.Borodzik; S.Friedl; M.Powell Blanchfield forms and Gordian distance 1047−1080
T.Usuba Reflection principles for ω2 and the semi-stationary reflection principle 1081−1098
T.Aoki; M.Tanda Parametric Stokes phenomena of the Gauss hypergeometric differential equation with a large parameter 1099−1132
K.Utsumi Jacobian fibrations on the singular K3 surface of discriminant 3 1133−1146
A.Higashitani Minkowski sum of polytopes and its normality 1147−1159
Q.Xue; J.Yan Generalized commutators of multilinear calderón-Zygmund operators 1161−1188
K.Sakugawa Non-constant Teichmüler level structures and an application to the Inverse Galois Problem 1189−1218
H.Minami On framed simple Lie groups 1219−1229
T.Enomoto; M.Izumi Indecomposable characters of infinite dimensional groups associated with operator algebras 1231−1270
Y.Hariya; K.Hasegawa On divergence of expectations of the Feynman-Kac type with singular potentials 1271−1296
T.Yokota Convex functions and barycenter on CAT(1)-spaces of small radii 1297−1323
I.Setayesh Relative Hilbert scheme of points 1325−1356
H.Luiro; A.V.Vähäkangas Local maximal operators on fractional Sobolev spaces 1357−1368


back to the Online Index


Copyright © the Mathematical Society of Japan. All rights reserved.